# SDR AALA201701299012

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 54,388 hours, 20,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. DOOR 4R EMERGENCY EXIT LIGHT COVER MISSING. REPLACED 4R EMERGENCY EXIT LIGHT COVER AND ACCOMPLISHED SATISFACTORY OPERATION.
